# SDR UPS97225359

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Nr 1 Strut
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, ENG NR 1 STRUT OVHT LIGHT ILLUMINATED.  IN CRUISE AT FL 290 ENG PARS EPR 1.620 ENG TAT ON AND THRUST STABLE FOR APPX 15 MIN.  CHKLIST WAS FOLLWED AND THRUST WAS REDUCED AND ENG 1 BLEED CB WAS PULLED.  AFTER WAITING 3 MINS THE LIGHT STAYED ON SO THE NR 1 ENG WAS SHUTDOWN.  THE LIGHT STAYED ON FOR ANOTHER 4 TO 5 MINS, THEN WENT OUT.  RAN ENGS TO 1.7EPR FOR 20 MINS ON GROUND.  OPENED ALL ACCESS PANELS, CHKED FOR AIR LEAKS AND FOR SENSING LOOP GNDING OUT, FOUND ALL OK.  COULDN'T FIND ANY FAULTS.  REPOSITIONED SEVERAL GROMMENTS AT SENSING LOOP.  OPS CHK OK ON GROUND.
